Raafat Talhouk

De Vinci Research Center


Journal Articles

Ahmad Safa; Hervé Le Meur; Jean-Paul Chehab; Raafat Talhouk

Asymptotic Expansion of the Solutions to a Regularized Boussinesq System (Theory and Numerics) Journal Article

In: Acta Applicandae Mathematicae, vol. 191, no. 12, pp. 1-25, 2024.

Abstract | Links | BibTeX

RIM MHEICH; Madalina Petcu; Raafat Talhouk

On the Logarithmic Cahn-Hilliard Equation with General Proliferation Term Journal Article

In: Communications On Pure And Applied Analysis, vol. 23, no. 3, pp. 383-403, 2024.

Abstract | Links | BibTeX

Raafat Talhouk; Luc Molinet; Ibtissame Zaiter

On well-posedness for some Korteweg-de Vries type equations with variable coefficients Journal Article

In: Journal Of Evolution Equations, vol. 23, no. 3, pp. 52, 2023.

Abstract | Links | BibTeX

Fakhrielddine Bader; Mostafa Bendahmane; Mazen Saad; Raafat Talhouk

Microscopic tridomain model of electrical activity in the heart with dynamical gap junctions. Part 2 - Derivation of the macroscopic tridomain model by unfolding homogenization method Journal Article

In: Asymptotic Analysis, vol. 132, no. 3-4, pp. 575-606, 2023.

Abstract | Links | BibTeX

Alain Miranville; Wafa Saoud; Raafat Talhouk

On The Cahn-Hilliard/Allen- Cahn Equations With Singular Potentials. Journal Article

In: Discrete And Continuous Dynamical Systems-Series B, vol. 24, no. 8, pp. 3633-3651, 2019.

Abstract | Links | BibTeX

Georges Chamoun; Mazen Saad; Raafat Talhouk

Numerical analysis of a chemotaxisswimming bacteria model on a general triangular mesh. Journal Article

In: Applied Numerical Mathematics, vol. 127, no. 3, pp. 324-348, 2018.

Abstract | Links | BibTeX

    No posts by this author.

Contact us
Apply now

    Need information ?

    Contact us and we will help you